MathSciNet Relay Station
MathSciNet bibliographic data
MR2064651 32F17 (32T25 32T40)
Diederich, Klas; Fornæss, John Erik Lineally convex domains of finite type: holomorphic support functions. Manuscripta Math. 112 (2003), no. 4, 403–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement